To fin, or not to fin? - Page 2 - BaldTruthTalk.com
+ Reply to Thread
Page 2 of 5 FirstFirst 1 2 3 4 ... LastLast
Results 11 to 20 of 41
  1. #11
    Junior Member
    Join Date
    Jul 2012
    Posts
    8

    Default

    Quote Originally Posted by chrisis View Post
    No I would not recommend this tablet for MPB. For something that's essentially a vanity issue, the side effects are just too risky. I'd urge extra caution if you're young and your balding is minor.
    I think i've seen around the forum that you have or use propeica? So you got the sides?

  2. #12
    Senior Member
    Join Date
    Nov 2011
    Posts
    830

    Default

    Quote Originally Posted by phzar View Post
    I think i've seen around the forum that you have or use propeica? So you got the sides?
    Pszar also note that it may not work on you and the pill can accelerate your MPB tremendously.

    All these things are possible research everything very carefully and dont stop researching because "it will turn you away from the drug".

    There is no turning back once your hair gets worse with the drug, you're done it doesn't grow back.

  3. #13
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    Quote Originally Posted by phzar View Post
    I think i've seen around the forum that you have or use propeica? So you got the sides?
    I used it for 2 months and got really bad side effects yes. I'm currently trying to resolve them but it's taking a long time. I'm up to month 4-5 now since quitting.

  4. #14
    Senior Member
    Join Date
    Aug 2011
    Posts
    437

    Default

    Taking fin is a personal choice of course.

    My personal openion is that:
    Any drug you take most likely will create some sides, if it's not in the short term then it is in the long term, as you know propecia is still considered new and has not been really tested for the long term.
    However, if it's guranteed that the sides would go once you quit the drug then it could be worth taking the risk, but looking at the side effects from propecia site:

    "In clinical studies for PROPECIA, a small number of men experienced certain sexual side effects, such as less desire for sex, difficulty in achieving an erection, or a decrease in the amount of semen. Each of these side effects occurred in less than 2% of men and went away in men who stopped taking PROPECIA because of them."

    The above part is OK, since it mentions that sides wll go away once you quit the drug, but then the next paragraph:

    "In general use, the following have been reported: breast tenderness and enlargement (tell your doctor about any changes in your breasts such as lumps, pain, or nipple discharge); depression; decrease in sex drive that continued after stopping the medication; allergic reactions including rash, itching, hives, and swelling of the lips and face; problems with ejaculation that continued after stopping medication; testicular pain; difficulty in achieving an erection that continued after stopping the medication; male infertility and/or poor quality of semen; and, in rare cases, male breast cancer. Tell your doctor if you have any side effect that bothers you or that does not go away."

    Looking at the possible permanent sides makes it not worth the risk for me, the second paragraph does not even mention the percentage of people who reported or suffered from those sides.

    I just can't beleive we still don't have an FDA approved drug similar to propecia that can be applied directly on the scalp instead of taking a pill that can effect your whole body.

  5. #15
    Senior Member dex89's Avatar
    Join Date
    Jul 2012
    Location
    Orange County, CA
    Posts
    800

    Default

    Hello guys,

    Iv'e been on propecia for 13 months now, I'm buying it from walgreens in Orange county. I really can't tell if I got any results because I'm rocking out with a mohawk at the moment but I am going to let it grow out now. I turn 23 the following June and I believe I'm Norwood 1.5. I know it slow down my hairline shedding but not 100 percent. My dermatologist in Orange, CA warn me about the sex drive but at that time I rather have hair then sex. The first 3 weeks I guess I was having sexual drive problems where my Gf wanted to have sex but It didn't wanna go up, but I made it lol after a month or so my Sex drive went up the roof. I have sex 3-4 times a day with ex-gf or lady friends and I urge for more afterwards. I also believe my penis grew about a inch, I guess I was one of the lucky ones that wasn't affected my the sides, thank god.

    off the record: do you guys know where I can buy cheaper working propecia or other Fin online that WORKS?

    God bless,

  6. #16
    Senior Member
    Join Date
    Nov 2011
    Posts
    830

    Default

    Quote Originally Posted by dex89 View Post
    I have sex 3-4 times a day with ex-gf or lady friends and I urge for more afterwards. I also believe my penis grew about a inch

    God bless
    Are you serious?

  7. #17
    Senior Member
    Join Date
    Jan 2011
    Location
    UK
    Posts
    2,623

    Default

    Lmao that's a side effect to hope for


    :-D

  8. #18
    Senior Member dex89's Avatar
    Join Date
    Jul 2012
    Location
    Orange County, CA
    Posts
    800

    Default

    I am dead serious guys, I feel like it made my package tap bigger and alot hornier. My ex also says it got bigger, Any of guys having this same issue? I wasn't like this before.

  9. #19
    Senior Member
    Join Date
    Nov 2011
    Posts
    830

    Default

    Quote Originally Posted by Jcm800 View Post
    Lmao that's a side effect to hope for


    :-D
    I did have high libido initially. It's due to the spike on testosterone. A few weeks after I dropped the drug I still had it then add a few more weeks and I dropped to the floor.

  10. #20
    Member
    Join Date
    Jun 2012
    Posts
    82

    Default

    Quote Originally Posted by dex89 View Post
    I am dead serious guys, I feel like it made my package tap bigger and alot hornier. My ex also says it got bigger, Any of guys having this same issue? I wasn't like this before.
    I heard that if you've been on Fin for a while, and you quit your DHT will come back, and will mimic puberty or some shit, and your penis can grow. It was something like that, probably not true, just something I heard.

    I'd honestly try fin on a low dose like .25, and if you feel any sort of side effects you can quit instantly and they will most likely go away. If you plan to take it, much sure you do your research but don't get to discouraged, obviously people with good results are going to say it's great and the few people that got sides are going to say it's not.

    just remember people that have success usually aren't hanging around forums while vice versa for people with sides, so don't freak out when a bunch of people are saying, "UR PENIZ WILL SHRINK, DONT DO IT!!11"

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Two consultations, two opposing opinions?
07-03-2022 10:55 AM
by JFR
Last Post By JFR
Today 02:40 AM
1600 FUE results, short hair, interview, Dr. Lindsey
02-16-2022 04:59 AM
Last Post By joana
Yesterday 07:31 PM
Celebrity Hairline Disasters - How To Avoid the Kyle Christie Effect
02-16-2018 02:47 PM
Last Post By cpahar90
Yesterday 04:06 AM
Question on number of grafts
Yesterday 02:30 AM
Last Post By Omorac1981
Yesterday 04:02 AM
11.06.20 Koray Erdogan 5000 Greft Results
04-18-2022 08:41 AM
by 110620
Last Post By totoking
07-05-2022 11:01 PM